# SDR SWAA2015022636932

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-7BD
- Aircraft serial: 32653
- Aircraft time: 35,437 hours, 16,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 6567380
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE LENS COVER LOOSE.  SECURED LENS ASSEMBLY IAW MM.
